About this item
- ✅ ACTIVE INGRIDIENT: Safrel No-Pain Extra Strength Acetaminophen 500 mg Strength, is the popular medicine choice that helps either as a pain reliever or fever reducer. Our active ingredient has Acetaminophen 500mg which compares to the active ingredient in Extra Strength Tylenol Rapid Release Gels.
- ✅ EXTRA STRENGTH RAPID RELEASE PAIN RELIVER: Our Extra Strength Acetaminophen 500mg is perfect for helping to temporarily reduce fever and pain caused by common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps
- ✅ EASY TO SWALLOW: Safrel Rapid Release Acetaminophen 500mg Caplets comes as coated caplets to mask the taste and making it easier to swallow. Safrel Acetaminophen caplets are gluten free and caffeine free for use as an adult or children 12 years and over.
- ✅ VALUE PACK SAVINGS: Did you know, with Safrel No-Pain Acetaminophen 500 mg Caplets comes in 400 count value pack and can save you significant amount of money with the same active ingredient as Tylenol Rapid Release Gels
- ✅100% SATISFACTION GUARANTEE: Click Buy Now and get this Extra Strength Acetaminophen 500mg formula to enjoy your day free from fever and without pain.